Eigenvalues of infinite matrices

H. Hanani; E. Netanyahu; M. Reichaw

Colloquium Mathematicae (1968)

  • Volume: 19, Issue: 1, page 89-101
  • ISSN: 0010-1354

How to cite


H. Hanani, E. Netanyahu, and M. Reichaw. "Eigenvalues of infinite matrices." Colloquium Mathematicae 19.1 (1968): 89-101. <http://eudml.org/doc/262974>.

author = {H. Hanani, E. Netanyahu, M. Reichaw},
journal = {Colloquium Mathematicae},
keywords = {linear algebra, forms},
language = {eng},
number = {1},
pages = {89-101},
title = {Eigenvalues of infinite matrices},
url = {http://eudml.org/doc/262974},
volume = {19},
year = {1968},

AU - H. Hanani
AU - E. Netanyahu
AU - M. Reichaw
TI - Eigenvalues of infinite matrices
JO - Colloquium Mathematicae
PY - 1968
VL - 19
IS - 1
SP - 89
EP - 101
LA - eng
KW - linear algebra, forms
UR - http://eudml.org/doc/262974
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.